Translator Disclaimer
June, 1994 Monotone Estimating Equations for Censored Data
Mendel Fygenson, Ya'acov Ritov
Ann. Statist. 22(2): 732-746 (June, 1994). DOI: 10.1214/aos/1176325493

Abstract

The monotone class rank-test-based estimating equations for regression models with right censored data is considered. We introduce an estimator which is a solution of a monotone estimating equation that is an extension of the Gehan test. The estimator is easy to derive, $\sqrt n$-consistent and asymptotically normal under minimal conditions. All monotone estimating equations are characterized, and a simulation study, which shows that our suggested procedure performs well, is included.

Citation

Download Citation

Mendel Fygenson. Ya'acov Ritov. "Monotone Estimating Equations for Censored Data." Ann. Statist. 22 (2) 732 - 746, June, 1994. https://doi.org/10.1214/aos/1176325493

Information

Published: June, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0807.62032
MathSciNet: MR1292538
Digital Object Identifier: 10.1214/aos/1176325493

Subjects:
Primary: 62G05
Secondary: 62E20, 62E25, 62J05

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.22 • No. 2 • June, 1994
Back to Top